# SDR USAA2013072400018

- Difficulty date: July 10, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 42,373 hours, 15,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282600200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON SEAT TRACK AT FRAME 16, Y503.2.  REPLACED SEAT TRACK IAW SRM 53-11-14 & 51-42-11.
